Volume 18, Number 5
Previous Issue Next Issue

Zhen-Dong Luo

J. Comp. Math., 18 (2000), pp. 449-456.

Preview Full PDF 465 4037 Abstract

Zheng-Da Huang

J. Comp. Math., 18 (2000), pp. 457-466.

Preview Full PDF 472 4113 Abstract

Hua-Zhong Tang & Hua-Mu Wu

J. Comp. Math., 18 (2000), pp. 467-480.

Preview Full PDF 474 4205 Abstract

Zheng Kuang & Ming-Gen Cui

J. Comp. Math., 18 (2000), pp. 481-486.

Preview Full PDF 481 4138 Abstract

Han-Lin Chen & Si-Long Peng

J. Comp. Math., 18 (2000), pp. 487-512.

Preview Full PDF 469 4078 Abstract

Yan Gao

J. Comp. Math., 18 (2000), pp. 513-520.

Preview Full PDF 469 4064 Abstract

Lan-Chieh Huang

J. Comp. Math., 18 (2000), pp. 521-540.

Preview Full PDF 469 4276 Abstract

Qi-Ding Zhu

J. Comp. Math., 18 (2000), pp. 541-550.

Preview Full PDF 480 4055 Abstract

Zhong-Ci Shi & Xue-Jun Xu

J. Comp. Math., 18 (2000), pp. 551-560.

Preview Full PDF 459 4101 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard